dkwgdk (dkwgdk) wrote in vaginapagina,
dkwgdk
dkwgdk
vaginapagina

Pubic...Dandruff?

Hey y'all--I've heard so many great things about VaginaPagina over on IUD Divas, and I'm hoping you can help me!

My skin is having its annual "so dry! so dry!" freak-out that I get every time around this year. I get dry patches on my torso and legs, and usually they are easy to treat with moisturizer and a humidifier. However, this year I ALSO seem to have dandruff on my pudendum. The skin over the top of what the Victorians so charmingly called the "mound of Venus" is red and itchy, with small flakes of white skin coming off.

I used to get frequent bikini waxes, but I've been crazy busy lately and I'm not doing it. So, it's possible that my longer pubic hair is somehow causing a problem. Over the summer I had a few splotches on my upper thigh caused by tinnea, but that was treated with an oral antifungal. This looks totally different but I know tinnea can sometimes give you weird flaking.

Any thoughts about what this is or how best to treat it are greatly appreciated. I am very allergic to topical antifungals (Lamasil, etc) and I'm allergic to hydrocortisone, so those are two things I need to avoid as I look for solutions. I was thinking of trying some Selsun Blue, but any thoughts would be welcome!

ps: For those of you thinking about birth control, I'm 34, no kiddos, and I LOVE MY MIRENA. It's been great for helping to treat my pathologically heavy and painful period. I can't take HBCs because of mood problems, but the very low levels of progesterone in the Mirena are working just fine for me. I love it and I'd encourage more folks to look into it!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 14 comments